# SDR SWIA200414276

- Difficulty date: December 15, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 25,376 hours, 32,813 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3075001017
- Part serial: 0268
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 340 hours, 397 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING FLAPS 25 ON FINAL, RECEIVED A FLAP CONTROL FAULT.  REMOVED AND REPLACED FCU.  OPERATIONAL CHECK GOOD, REF 27-50-06.
